Title: Computation method for regulating unsteady-flow in open channels - closure
Authors: Liu, Fb
Jan, Fy
Berlamont, Jean
Issue Date: Jan-1994
Publisher: Asce-amer soc civil engineers
Series Title: Journal of irrigation and drainage engineering-asce vol:120 issue:3 pages:688-688
ISSN: 0733-9437
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Hydraulics Section

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science